# SDR USAA051501

- Difficulty date: December 12, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N783AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 40,702 hours, 40,702 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 6517688U165
- Condition: Corroded
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION FWD ENTRY DOOR Z ANGLE STA 306-346.  REMOVED DAMAGED Z ANGLE AND INSTALLED A NEW Z ANGLE IAW 53-10-15 FIG 101, DEFECT SIZE: 38".
